# SDR MASA2011041202385

- Difficulty date: April 9, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 21,519 hours, 15,152 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faded
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL BRAKES FADE / BTMS NR 4 AT 7.  MX INSPECTED THE HYD LINES AND PERFORMED TAXI CHECK, CND.
